# SDR SWAA2022040612887

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER BRACKET ON RT. WING AT ORSS 266 ON FIXED TRAILING EDGE. CRACKED / REMOVED AND REPLACED CRACKED BULB SEAL RETAINER BRACKET IAW IPC 57-50-00-25; LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-05-0G-0; AND INSTALLED FASTENERS IAW SRM 51-40-02-0G-0.
